Serious help needed - Remedy for withdrawalPlease help, I am going through Benzodiazipine (Klonopin) withdrawal. I had been taking 1.5mg Klonopin as prescribed for 2 1/2 years. This withdrawal is known for being long-lasting (at least 6-12 months) and debilitating. Many people going through this cannot physically or mentally function.
The symptoms that are experienced are the opposite of what the drug is made to do. This is due to the deformities of the brain's GABA receptors caused by the benzo.
The symptoms that I am currently experiencing include:
PHYSICAL (All of these physical symptoms come and go in waves - many of the 'waves' come and go within a day. This is typical of benzo withdrawal).
- Long-term severe sleep onset insomnia
- Heart palpitations, rapid heart rate, and panic attacks, all in the EVENING.
- Panic attacks are always associated with terrifying thoughts of death, and are accompanied by very fast heartrate and trouble breathing.
- Absense of any appetite
- Weight loss
- Auditory hallucinations, especially while trying to sleep.
- Severe muscle pain, more frequent in the evening, always located on the right side of the jaw and neck.
- Severe dizziness/vertigo
- Confusion and brain fog
- Strong neverending cravings for sugar
- Skin problems, such as acne, cold sores, and warts
- Thoughts of violence and a huge preoccupation with death (the fear of death is very strong and is 24/7)
- Anxiety, especially in the evening and upon waking.
- Mood swings of severe depression
- Complete lack of pleasure
I will ad more as I remember them. Right now these symptoms are extremely painful, and yet considered mild as far as benzo w/d standards. In benzo w/d, symptoms typically get much worse in month 2 and 3. I am currently on day 24.
Hollyms on 2011-06-24
Superficially it looks like Aconite, although I prefer to be more sure of a prescription.
For each symptom can you give these details:
It is important to describe all your problems in as much detail as you are able. One word answers and short sentences are not particularly helpful. Discuss each problem one at a time, providing (as a minimum level of detail) the following information.
1. What exactly happens?
2. Describe all sensations and pains. Each pain or sensation should be described in such a way that allows us to imagine having the same pain.
3. What causes the problem to get worse after it has started occurring?
4. What creates some relief for the problem?
5. What triggers the problem into occuring?
6. What time of the day or night does the problem occur?
7. When did the problem start? What was happening in your life at that time? Did some specific event or treatment take place just before the problem started?
Also, which of these symptoms were present before taking the medication - in other words which symptoms were part of your original problem?
♡ brisbanehomoeopath last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.